Main Article Content

Armando Reyes, Dr. http://orcid.org/0000-0002-5774-0822 Julio Jaramillo

Abstract

Our aim in this paper is to investigate symmetry and reversibility properties for quantum algebras and skew PBW extensions. Under certain conditions we prove that these properties transfer from a ring of coefficients to a quantum algebra or skew PBW extension over this ring. In this way we generalize several results established in the literature and consider algebras which have not been studied before. We illustrate our results with remarkable examples of theoretical physics.

Downloads

Download data is not yet available.

Article Details

How to Cite
REYES, Armando; JARAMILLO, Julio. Symmetry and Reversibility Properties for Quantum Algebras and Skew Poincaré-Birkhoff-Witt Extensions. Ingeniería y Ciencia, [S.l.], v. 14, n. 27, p. 29-52, june 2018. ISSN 2256-4314. Available at: <http://publicaciones.eafit.edu.co/index.php/ingciencia/article/view/5105>. Date accessed: 21 july 2018. doi: https://doi.org/10.17230/ingciencia.14.27.2.
Section
Articles